Alert archive / Mississippi / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 97, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 7, 2019, 12:59 PM CDT for Yazoo County, Mississippi. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2019, 12:59 PM CDT (17:59 UTC)
- Expired
- Apr 7, 2019, 1:24 PM CDT
- In force
- 25 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 75 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 6.0 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1228 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 597 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.3
The text
As transmitted.
566
WUUS54 KJAN 071759
SVRJAN
MSC163-071845-
/O.NEW.KJAN.SV.W.0097.190407T1759Z-190407T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1259 PM CDT SUN APR 7 2019
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
West central Yazoo County in central Mississippi...
* Until 145 PM CDT.
* At 1259 PM CDT, a severe thunderstorm was located near Phoenix, or
13 miles east of Valley Park, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Tinsley around 140 PM CDT.
Other locations impacted by this severe thunderstorm include
Satartia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3263 9069 3264 9070 3266 9069 3266 9068
3267 9066 3270 9067 3281 9061 3273 9042
3258 9065 3259 9066 3259 9067 3260 9069
3262 9069 3262 9071
TIME...MOT...LOC 1759Z 216DEG 14KT 3265 9064
HAIL...1.00IN
WIND...60MPH
$$
TW2 follow-up statements
529
WWUS54 KJAN 071811
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
111 PM CDT SUN APR 7 2019
MSC163-071845-
/O.CON.KJAN.SV.W.0097.000000T0000Z-190407T1845Z/
Yazoo MS-
111 PM CDT SUN APR 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR WEST CENTRAL YAZOO COUNTY...
At 111 PM CDT, a severe thunderstorm was located 7 miles north of
Phoenix, or 15 miles east of Valley Park, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Tinsley around 140 PM CDT.
Other locations impacted by this severe thunderstorm include
Satartia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3264 9068 3267 9066 3270 9067 3281 9061
3273 9042 3265 9055
TIME...MOT...LOC 1811Z 216DEG 14KT 3269 9061
HAIL...1.00IN
WIND...60MPH
$$
TW989
WWUS54 KJAN 071824
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
124 PM CDT SUN APR 7 2019
MSC163-071834-
/O.CAN.KJAN.SV.W.0097.000000T0000Z-190407T1845Z/
Yazoo MS-
124 PM CDT SUN APR 7 2019
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL YAZOO COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 3264 9068 3267 9066 3270 9067 3281 9061
3273 9042 3265 9055
TIME...MOT...LOC 1823Z 216DEG 14KT 3273 9057
$$
TWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 11:29 AM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Apr 7, 11:29 AM CDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Jackson MS 1129 AM CDT Sun Apr 7 2019 .UPDATE... Updated for morning discussion. && .DISCUSSION... A persistent moisture-convergence/instability axis continues to maintain a severe weather/heavy rain threat over extreme northwest portions of the ArkLaMiss. Otherwise satellite imagery/obs reveal an impressive warm sector over LA into central/srn MS that is relatively void of any convective precipitation, although considerable stratocu are prevalent beneath the cap. This warm sector, currently characterized by ML CAPE up to 2500 j/kg, will continue to destabilize this afternoon ahead of large MCS that will move northeast from eastern TX into western portions of the forecast area by late afternoon/early evening. Given storm organization, expected favorable low level shear vector orientation, and very unstable air, will be raising the severe weather threat in the HWO/graphics for the NE LA/SW MS area. Will also need to monitor for locally enhanced tornado potential where the mesoscale convective vortex will likely interact with current cold pool boundary to locally accentuate SREH. In addition, we earlier increased the threat for flash flooding over the Delta region where the above mentioned MCS is expected to combine with rich BL moisture/1.5+ inch PW to bring heavy rainfall on top of what has already fallen. Something to be concerned about is that the low level jet/synoptic scale ascent will be increasing upstream from the MCS meaning that back- building of heavy convective precipitation could become an issue for locally torrential rainfall amounts, but it is very difficult to say where this might occur exactly and will continue to watch trends closely in near term guidance. /EC/ Prior discussion below: Today and tonight... Another active weather day is expected across the region. While most of the activity during the evening finally quieted down early this morning, a few additional showers and storms linger across portions of Louisiana. This activity may be briefly strong to severe with hail and wind being the main concern but also copious amounts of lightning as it tracks northeast into portions of the Delta region and into northern Mississippi. For today, upper ridging still exists across the eastern part of the forecast area, which will help some locations remained capped today. Other that perhaps a few showers or storms, this area should be rather dry and quiet for much of the morning into the afternoon. The main driver of our weather for today will be the upper trough that remains to our west across Texas. This will move east across our area throughout the day today and into Monday. As this occurs, a surface low will develop across the Texas Hill Country and track northeast as well. Hi-res model guidance is in fairly good agreement that showers and storms will develop along the Upper Texas Coast in somewhat of an arcing line and track north and east into the MissLou by later this afternoon. This activity will then move into the north central parts of the forecast area. The airmass ahead of this will be fairly unstable as temperatures should reach into the 70s and 80s. This should help to support MU CAPE of around 2500-3500 J/kg. With steep mid-level lapse rates of around 7.5 C/km and vertical totals around 27-30C, this should help to support hail with any storm that develops. While low level shear is not super impressive, there should be enough deeper shear to support organized convection and thus, some damaging wind threat. Overall not impressed with tornado potential but won't rule out some either given there is some shear to work with. Will continue with advertised slight risk as this still seems to fit the scenario with timing being from late this afternoon through the evening and into early Monday morning. The other hazard with the system for today will be potential for flooding/heavy rain. Areawide, we could see around an inch, with the highest totals being generally west of the I-55 corridor. The highest QPF amounts look to be in the Delta, where around 2-3.5 inches will be possible. Given recent heavy rainfall from convection on Saturday, will continue to mention limited risk for flooding in our HWO/graphics as well. /28/ Monday through Saturday night...A vertically stacked low pressure system will slowly move across the area Monday. Showers and some thunderstorms will continue Monday afternoon into the early overnight hours, before finally moving east of the area early on Tuesday. With near 7.0 cm/km lapse rates late Monday morning into the afternoon hours, there could be a couple of strong to possibly severe storms during this period, with large hail being the main risk. The low will continue to move east across the area Monday afternoon and so will the best shear/instability. Due to this expect the threat of any strong to severe storms to shift east of the area by mid/late afternoon. Showers and possibly a couple of thunderstorms will continue to be possibly across the area through the evening into the overnight hours, but will end early on Tuesday. Short wave ridging will begin to build in on Tuesday and this will continue through Wednesday. Temperatures will be very warm through this period with highs in the low/mid 80s. The ridge will shift east on Thursday as another tough approaches the region and drives a cold front across the area Friday evening into the overnight hours. With weak forcing and very little moisture to work with, expect mainly scattered sub-severe storms with the passage of the boundary. A stronger system will move into the region on Saturday and Saturday night, that could bring additional severe storms to the area. Considering this system is still a week away, will not mention in the HWO/Graphicast, but it will have to be closely monitored. /15/ && .AVIATION... 12Z TAF discussion: A mix of IFR and LIFR ceilings are occurring this morning with virtually no TAF site seeing VFR conditions. These lowered ceilings should continue today for most sites, though there could be a very brief window this afternoon of VFR ceilings for some. Additional showers and storms will occur moreso this afternoon, especially after 20Z where a line of storms should move from southwest to northeast across the region. Additional storms may occur outside of this through the evening into the overnight hours, with rain lingering overnight. This will reduce both ceilings and vis and will make for poor flying conditions. Do not expect any site to see VFR ceilings once rain and storms begin and these lowered ceilings will linger or worsen through the overnight hours. Some sites may experience southerly winds today sustained around 10kts with gusts to near 20kts. /28/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 81 65 77 58 / 45 89 88 40 Meridian 83 65 78 60 / 17 79 93 52 Vicksburg 79 65 76 58 / 66 90 84 37 Hattiesburg 83 67 79 59 / 17 79 90 49 Natchez 80 65 76 58 / 81 90 84 39 Greenville 76 63 75 58 / 70 92 72 26 Greenwood 78 63 76 58 / 56 90 86 32 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Apr 7, 7:36 AM CDT, 5 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 736 AM CDT Sun Apr 7 2019 ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025-026-034-035- 040-041-047-081245- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Bolivar-Sunflower-Leflore- Grenada-Washington-Humphreys-Issaquena-Sharkey-Warren- 736 AM CDT Sun Apr 7 2019 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...This afternoon through Tonight FLOODING THREAT...Elevated TIMING...Tonight Additional storms, some of which could be severe, will occur this afternoon in this evening. The primary severe weather concerns will be damaging winds and hail up to golf ball size. Tornadoes will be possible. In addition, heavy rainfall will also occur which may lead to flash flooding. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday A few storms may be possible on Monday as the upper level storm system moves across the area. Isolated strong to severe storms may occur. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Monday night. LAZ026-MSZ027>033-036>039-042>045-048>051-053>056-059>066-072>074- 081245- Concordia-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw- Oktibbeha-Holmes-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake- Neshoba-Hinds-Rankin-Scott-Newton-Claiborne-Copiah-Simpson-Smith- Jefferson-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis- Covington-Jones-Marion-Lamar-Forrest- 736 AM CDT Sun Apr 7 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, north central Mississippi, northeast Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...This afternoon through Tonight FLOODING THREAT...Limited TIMING...Tonight Additional storms, some of which could be severe, will occur this afternoon in this evening. The primary severe weather concerns will be damaging winds and hail up to golf ball size. Tornadoes will be possible. In addition, heavy rainfall will also occur which may lead to flash flooding. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday A few storms may be possible on Monday as the upper level storm system moves across the area. Isolated strong to severe storms may occur. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Monday night. MSZ046-052-057-058-081245- Kemper-Lauderdale-Jasper-Clarke- 736 AM CDT Sun Apr 7 2019 This hazardous weather outlook is for portions of east central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight Additional storms, some of which could be severe, will occur this afternoon in this evening. The primary severe weather concerns will be damaging winds and hail up to golf ball size. Tornadoes will be possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday A few storms may be possible on Monday as the upper level storm system moves across the area. Isolated strong to severe storms may occur. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Monday night. 28 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Apr 7, 11:19 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1119 AM CDT SUN APR 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 AM TSTM WND DMG 2 S RULEVILLE 33.70N 90.55W
04/07/2019 SUNFLOWER MS LAW ENFORCEMENT
POWER LINES BLOWN OVER.
&&
TWSpecial weather statement, Apr 7, 11:25 AM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Jackson MS
1125 AM CDT SUN APR 7 2019
MSZ026>028-071715-
Carroll MS-Grenada MS-Montgomery MS-
1125 AM CDT SUN APR 7 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CARROLL...WESTERN
GRENADA AND NORTHWESTERN MONTGOMERY COUNTIES UNTIL 1215 PM CDT...
At 1125 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Charleston to Sidon. Movement was
east at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Malmaison around 1145 AM CDT.
North Carrollton around 1155 AM CDT.
Other locations impacted by these storms include Carrollton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3387 8977 3387 8975 3349 8977 3346 9010
3360 9010 3361 9012 3362 9011 3365 9010
3368 9013 3381 9014 3381 8998 3382 8998
3382 8993 3390 8992 3390 8977
TIME...MOT...LOC 1625Z 255DEG 30KT 3400 9013 3340 9018
TWSpecial weather statement, Apr 7, 12:06 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Jackson MS
1206 PM CDT SUN APR 7 2019
MSZ026-028-029-071745-
Grenada MS-Montgomery MS-Webster MS-
1206 PM CDT SUN APR 7 2019
...A STRONG THUNDERSTORM WILL AFFECT EASTERN GRENADA...WESTERN
WEBSTER AND NORTHWESTERN MONTGOMERY COUNTIES UNTIL 1245 PM CDT...
At 1206 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Velma to Vaiden. Movement was east
at 35 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
These storms will remain over mainly rural areas of eastern
Grenada...western Webster and northwestern Montgomery Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3372 8951 3372 8933 3351 8934 3349 8977
3387 8975 3387 8951
TIME...MOT...LOC 1706Z 259DEG 31KT 3407 8972 3334 8978
TWSpecial weather statement, Apr 7, 12:24 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Jackson MS
1224 PM CDT SUN APR 7 2019
LAZ015-023-071815-
Richland LA-Franklin LA-
1224 PM CDT SUN APR 7 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RICHLAND AND NORTH
CENTRAL FRANKLIN PARISHES UNTIL 115 PM CDT...
At 1224 PM CDT, Meteorologists were tracking a strong thunderstorm
near Bakers, or 10 miles northeast of Mangham, moving northeast at 15
mph.
Nickel size hail will be possible with this storm.
This strong thunderstorm will be near...
Holly Ridge around 1240 PM CDT.
Delhi around 1250 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3256 9163 3250 9148 3248 9149 3246 9148
3245 9148 3243 9147 3244 9149 3241 9148
3229 9158 3232 9169
TIME...MOT...LOC 1724Z 208DEG 15KT 3238 9161
TWSpecial weather statement, Apr 7, 12:48 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Jackson MS
1248 PM CDT SUN APR 7 2019
LAZ008-009-015-016-071830-
Richland LA-Madison LA-East Carroll LA-West Carroll LA-
1248 PM CDT SUN APR 7 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN EAST CARROLL...
NORTHWESTERN MADISON...EAST CENTRAL RICHLAND AND SOUTH CENTRAL WEST
CARROLL PARISHES UNTIL 130 PM CDT...
At 1248 PM CDT, Meteorologists were tracking a strong thunderstorm
over Delhi, or 15 miles east of Rayville, moving northeast at 25 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Warden around 1255 PM CDT.
Monticello around 115 PM CDT.
Other locations impacted by this storm include Epps.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3241 9148 3250 9148 3252 9154 3272 9140
3254 9120
TIME...MOT...LOC 1748Z 220DEG 20KT 3247 9149
TWSpecial weather statement, Apr 7, 12:54 PM CDT, 5 minutes before
Special Weather Statement National Weather Service Jackson MS 1254 PM CDT SUN APR 7 2019 MSZ036-071845- Holmes MS- 1254 PM CDT SUN APR 7 2019 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HOLMES COUNTY UNTIL 145 PM CDT... At 1254 PM CDT, Meteorologists were tracking a strong thunderstorm over Tolarville, or near Thornton, moving northeast at 20 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Howard around 100 PM CDT. Tchula around 105 PM CDT. Lexington around 115 PM CDT. Emory around 145 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3323 8982 3298 9022 3305 9032 3334 9018 TIME...MOT...LOC 1754Z 217DEG 19KT 3309 9021 TW
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 8:15 PM CDT | River Flood Warning | JAN | Clay | 5 days |
| Apr 6, 8:30 PM CDT | Special Weather Statement | JAN | Choctaw | 30 min |
| Apr 6, 8:45 PM CDT | Special Weather Statement | JAN | Washington | 30 min |
| Apr 6, 9:15 PM CDT | Special Weather Statement | JAN | Humphreys, Leflore, Sunflower | 30 min |
| Apr 6, 9:29 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Sunflower | 27 min |
| Apr 6, 9:44 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Holmes, Montgomery | 46 min |
| Apr 6, 10:30 PM CDT | Special Weather Statement | JAN | Attala, Choctaw, Montgomery, Webster | 30 min |
| Apr 7, 5:45 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 45 min |
| Apr 7, 6:09 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 51 min |
| Apr 7, 6:33 AM CDT | Special Weather Statement | JAN | Sunflower | 27 min |
| Apr 7, 6:48 AM CDT | Special Weather Statement | JAN | Sunflower | 27 min |
| Apr 7, 7:10 AM CDT | Special Weather Statement | JAN | Leflore | 35 min |
| Apr 7, 8:26 AM CDT | Special Weather Statement | JAN | Bolivar | 34 min |
| Apr 7, 9:10 AM CDT | River Flood Warning | JAN | Neshoba | 16 days |
| Apr 7, 9:10 AM CDT | Special Weather Statement | JAN | Bolivar | 35 min |
| Apr 7, 9:11 AM CDT | River Flood Warning | JAN | Madison, Yazoo | 24 days |
| Apr 7, 9:21 AM CDT | Special Weather Statement | JAN | Bolivar | 24 min |
| Apr 7, 10:01 AM CDT | Special Weather Statement | JAN | Bolivar | 44 min |
| Apr 7, 10:15 AM CDT | River Flood Warning | JAN | Leflore | 25 hr |
| Apr 7, 10:15 AM CDT | River Flood Warning | JAN | Humphreys | 71 hr |
| Apr 7, 10:18 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 42 min |
| Apr 7, 10:50 AM CDT | Special Weather Statement | JAN | Leflore | 40 min |
| Apr 7, 11:25 AM CDT | Special Weather Statement | JAN | Grenada | 50 min |
| Apr 7, 12:06 PM CDT | Special Weather Statement | JAN | Montgomery | 39 min |
| Apr 7, 12:54 PM CDT | Special Weather Statement | JAN | Holmes | 51 min |
| Apr 7, 1:00 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 34 min |
| Apr 7, 1:04 PM CDT | Special Weather Statement | JAN | Choctaw | 41 min |
| Apr 7, 2:57 PM CDT | Flash Flood Watch | JAN | Bolivar, Carroll, Grenada, Holmes, Humphreys, Issaquena and 7 more | 26 hr |
| Apr 7, 3:13 PM CDT | Special Weather Statement | JAN | Lowndes | 32 min |
| Apr 7, 3:25 PM CDT | Special Weather Statement | JAN | Yazoo | 35 min |
| Apr 7, 3:56 PM CDT | Special Weather Statement | JAN | Madison | 34 min |
| Apr 7, 3:59 PM CDT | Special Weather Statement | JAN | Yazoo | 46 min |
| Apr 7, 4:07 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 26 min |
| Apr 7, 4:40 PM CDT | Special Weather Statement | JAN | Noxubee | 35 min |
| Apr 7, 4:44 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison | 46 min |
| Apr 7, 5:35 PM CDT | Special Weather Statement | JAN | Attala | 25 min |
| Apr 7, 5:46 PM CDT | Special Weather Statement | JAN | Sharkey | 44 min |
| Apr 7, 5:53 PM CDT | Special Weather Statement | JAN | Winston | 52 min |
| Apr 7, 5:57 PM CDT | Special Weather Statement | JAN | Attala | 48 min |
| Apr 7, 6:08 PM CDT | Special Weather Statement | JAN | Yazoo | 52 min |
| Apr 7, 6:18 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 57 min |
| Apr 7, 6:24 PM CDT | Special Weather Statement | JAN | Humphreys | 51 min |
| Apr 7, 6:28 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 30 min |
| Apr 7, 6:35 PM CDT | Special Weather Statement | JAN | Winston | 40 min |
| Apr 7, 6:38 PM CDT | Special Weather Statement | JAN | Choctaw | 52 min |
| Apr 7, 6:50 PM CDT | Special Weather Statement | JAN | Holmes | 40 min |
| Apr 7, 6:54 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 36 min |
| Apr 7, 6:58 PM CDT | Special Weather Statement | JAN | Humphreys | 32 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.